# SDR P5CA2016063000159

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,603 hours, 19,187 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Nut
- Condition: Detached
- Location: Slat Linkage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  LEFT NR  5 SLAT WING LEADING EDGE SLAT LINKAGE FOUND NUT DETACHED ITEM 3 LEADING EDGE NR  5 SLOT WING PANEL DAMAGE, AND FOUND HARDWARE MISSING REINSTALLED AS REQUIRED IAW AMM 27-80 ITEM 3.  TEMPORARY REPAIR COMPLETED IAW SRM 57-41-01-2R-1 NOTED A & D,  DRAWING 114T2400 SHT 2 REV N.
